Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 3, NWS Tampa Bay, FL

January 11, 2011

NWS Tampa Bay, FL issued this small craft advisory at Jan 11, 2011, 3:29 PM EST. It took effect at Jan 11, 2011, 7:00 PM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2011, 3:29 PM EST (20:29 UTC)
In effect from
Jan 11, 2011, 7:00 PM EST
Expired
Jan 13, 2011, 4:00 PM EST
In force
45 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WHUS72 KTBW 112029
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
329 PM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS IN THE GULF OF
MEXICO FROM THIS EVENING THROUGH THURSDAY AFTERNOON...

.STRONG HIGH PRESSURE BUILDING INTO THE DEEP SOUTH THIS EVENING WILL
CREATE A TIGHT PRESSURE GRADIENT AND STRONG NORTH WINDS OVER THE
GULF WATERS THROUGH MIDWEEK.

GMZ850-853-856-870-873-876-120430-
/O.NEW.KTBW.SC.Y.0003.110112T0000Z-110113T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
329 PM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM EST THURSDAY. 

WINDS AND WAVES:STRONG HIGH PRESSURE WILL CREATE A TIGHT PRESSURE
GRADIENT OVER THE EASTERN GULF OF MEXICO FROM THIS EVENING THROUGH
THURSDAY AFTERNOON. NORTHERLY WINDS WILL INCREASE THIS EVENING TO
BETWEEN 20 AND 25 KNOTS AND REMAIN THAT STRONG THROUGH THURSDAY
AFTERNOON WHEN WINDS BECOME MORE NORTHEASTERLY AND DIMINISH. SEAS
WILL RISE OVERNIGHT TO 5 TO 7 FEET IN THE NEARSHORE WATERS AND 7
TO 9 FEET IN THE OFFSHORE WATERS THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
5 follow-up statements
441 
WHUS72 KTBW 120231
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
931 PM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS IN THE GULF OF
MEXICO FROM THIS EVENING THROUGH THURSDAY AFTERNOON...

.STRONG HIGH PRESSURE BUILDING INTO THE DEEP SOUTH THIS EVENING
WILL CREATE A TIGHT PRESSURE GRADIENT AND STRONG NORTH WINDS OVER
THE GULF WATERS THROUGH MIDWEEK.

GMZ850-853-856-870-873-876-130245-
/O.CON.KTBW.SC.Y.0003.000000T0000Z-110113T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
931 PM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY.

WINDS AND WAVES:STRONG HIGH PRESSURE WILL CREATE A TIGHT PRESSURE
GRADIENT OVER THE EASTERN GULF OF MEXICO TONIGHT THROUGH THURSDAY
AFTERNOON. NORTHERLY WINDS WILL INCREASE TO BETWEEN 20 AND 25
KNOTS AND REMAIN THROUGH THURSDAY AFTERNOON WHEN WINDS BECOME
MORE NORTHEASTERLY AND DIMINISH. SEAS WILL BUILD TO 4 TO 6 FEET IN
THE NEARSHORE WATERS AND 7 TO 9 FEET IN THE OFFSHORE WATERS
THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
078 
WHUS72 KTBW 120900
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
400 AM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS IN THE GULF OF
MEXICO THROUGH THURSDAY AFTERNOON...

.STRONG HIGH PRESSURE BUILDING INTO THE DEEP SOUTH OVER THE NEXT
SEVERAL DAYS WILL CREATE A TIGHT PRESSURE GRADIENT AND STRONG
NORTH WINDS OVER THE GULF WATERS.

GMZ850-853-856-870-873-876-130330-
/O.CON.KTBW.SC.Y.0003.000000T0000Z-110113T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
400 AM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY.

* WINDS AND WAVES: STRONG HIGH PRESSURE WILL CREATE A TIGHT
  PRESSURE GRADIENT OVER THE EASTERN GULF OF MEXICO THROUGH
  THURSDAY AFTERNOON. NORTHERLY WINDS WILL REMAIN AROUND 20 TO 25
  KNOTS THROUGH THURSDAY AFTERNOON AFTER WHICH WINDS BECOME MORE
  NORTHEASTERLY AND DIMINISH. SEAS WILL REMAIN AROUND 4 TO 6 FEET
  IN THE NEARSHORE WATERS AND 7 TO 9 FEET IN THE OFFSHORE WATERS
  THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
782 
WHUS72 KTBW 122021
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
321 PM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS IN THE GULF OF
MEXICO THROUGH THURSDAY AFTERNOON...

.STRONG HIGH PRESSURE BUILDING INTO THE DEEP SOUTH OVER THE NEXT
SEVERAL DAYS WILL CREATE A TIGHT PRESSURE GRADIENT AND STRONG
NORTH WINDS OVER THE GULF WATERS.

GMZ850-853-856-870-873-876-132100-
/O.CON.KTBW.SC.Y.0003.000000T0000Z-110113T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
321 PM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY.

* WINDS AND WAVES: STRONG HIGH PRESSURE WILL CREATE A TIGHT 
  PRESSURE GRADIENT OVER THE EASTERN GULF OF MEXICO THROUGH 
  THURSDAY AFTERNOON. NORTHERLY WINDS WILL REMAIN AROUND 20 TO 
  25 KNOTS THROUGH THURSDAY AFTERNOON AFTER WHICH WINDS BECOME 
  MORE NORTHEASTERLY AND DIMINISH. SEAS WILL REMAIN AROUND 4 TO 
  6 FEET IN THE NEARSHORE WATERS AND 7 TO 9 FEET IN THE OFFSHORE 
  WATERS THROUGH THE PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
750 
WHUS72 KTBW 130826
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
326 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS IN THE GULF OF
MEXICO THROUGH 4 PM THIS AFTERNOON...

.STRONG HIGH PRESSURE BUILDING INTO THE DEEP SOUTH TODAY WILL
CONTINUE THE TIGHT PRESSURE GRADIENT AND STRONG NORTH WINDS OVER
THE GULF WATERS THROUGH THIS AFTERNOON.

GMZ850-853-856-870-873-876-132100-
/O.CON.KTBW.SC.Y.0003.000000T0000Z-110113T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
326 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: STRONG HIGH PRESSURE WILL CREATE A TIGHT
  PRESSURE GRADIENT OVER THE EASTERN GULF OF MEXICO THROUGH THIS
  AFTERNOON. NORTHERLY WINDS WILL REMAIN AROUND 20 TO 25 KNOTS
  THROUGH THIS AFTERNOON AFTER WHICH WINDS BECOME MORE
  NORTHEASTERLY AND DIMINISH. SEAS WILL REMAIN AROUND 3 TO 5 FEET
  IN THE NEARSHORE WATERS AND 4 TO 6 FEET IN THE OFFSHORE WATERS
  THROUGH THE AFTERNOON HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
755 
WHUS72 KTBW 132049
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
349 PM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

.WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON AS STRONG HIGH
PRESSURE BUILDS EAST INTO THE REGION.

GMZ850-853-856-870-873-876-132200-
/O.EXP.KTBW.SC.Y.0003.000000T0000Z-110113T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
349 PM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON. 

WINDS OF 15 TO 20 KNOTS AND SEAS OF 4 TO 6 FEET WILL REMAIN
THROUGH THIS EVENING. CONDITIONS WILL IMPROVE GRADUALLY OVERNIGHT.
SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION IN THE WATERS OF
THE EASTERN GULF OF MEXICO THROUGH THE OVERNIGHT.

$$


HTTP://WWW.WEATHER.GOV/TAMPA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 2:29 PM EST, 1 hour earlier.

Area forecast discussion, Jan 11, 2:29 PM EST, 1 hour before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
229 PM EST TUE JAN 11 2011

UPDATED W/W/A SECTION TO ADD WIND CHILL ADVISORY FOR TONIGHT

.SHORT TERM (TONIGHT-THURSDAY)...
THE COLD FRONT WILL MOVE INTO SOUTH FLORIDA DURING THIS AFTERNOON
WITH HIGH PRESSURE BUILDING IN FROM THE CENTRAL U.S. DURING THE
REST OF THE SHORT TERM PERIOD. FOR THE REMAINDER OF TODAY AND
TONIGHT THE COOLER DRIER AIR WILL BEGIN TO OVERSPREAD THE AREA
WITH SOME MORE CLOUDS MOVING BACK IN THIS EVENING AS THE COLD AIR
ADVECTION GETS UNDERWAY AND WINDS AROUND 850 MB REMAIN OUT OF THE
WEST NORTHWEST. DURING WEDNESDAY THE 850 MB WINDS WILL SHIFT TO
NORTHERLY WITH THE DEEPER COLD ADVECTION GETTING UNDERWAY AND
SKIES BECOMING MOSTLY CLEAR ACROSS THE ENTIRE AREA EXCEPT FOR SOME
HIGH CLOUDS STREAMING EASTWARD. TEMPERATURES WILL DROP TO AROUND
30 ACROSS THE FAR NORTH TONIGHT TO NEAR 50 FAR SOUTH. HIGHS ON
WEDNESDAY WILL REMAIN WELL BELOW NORMAL WITH HIGHS ONLY CLIMBING
INTO THE LOWER 50S NORTH TO THE LOWER 60S SOUTH.

THE COLD ADVECTION WILL CONTINUE INTO THURSDAY WITH NORTHERLY
WINDS REMAINING UP DURING WEDNESDAY NIGHT LEADING TO AN ADVECTION
FREEZE ACROSS MOST OF THE NATURE COAST AND THEN SOUTHWARD INTO
INLAND PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA. PORTIONS OF
CENTRAL AND SOUTHERN PORTIONS OF PINELLAS SHOULD NOT DROP BELOW
FREEZING...BUT WITH THE NORTHERLY WINDS NORTHERN PINELLAS SHOULD
BE AS COLD AS HILLSBOROUGH. WILL THEREFORE ISSUE A FREEZE WATCH
FOR THE ENTIRE AREA...EXCEPT A HARD FREEZE WATCH FOR LEVY AND
CITRUS...FOR WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. ALSO
WILL LIKELY NEED A WIND CHILL ADVISORY FOR THE AREA DURING
WEDNESDAY NIGHT AND EARLY THURSDAY. THE REMAINDER OF THURSDAY
SHOULD BE MOSTLY SUNNY AND COOL WITH HIGHS ONCE AGAIN IN THE LOWER
50S NORTH TO THE LOWER 60S SOUTH.

.LONG TERM (THURSDAY NIGHT-TUESDAY)...
AN UPPER TROUGH AND DRY SFC FRONT WILL BE MOVING THROUGH THE AREA
THURSDAY NIGHT. HIGH PRESSURE WILL THEN SETTLE SOUTH TO ACROSS THE
REGION THROUGH SATURDAY AND THEN EAST TO OVER THE ATLANTIC THROUGH
MONDAY. MOISTURE WILL INCREASE ACROSS THE AREA SUNDAY AND MONDAY
AS WINDS BECOME SE...WITH A SLIGHT CHANCE OF RAIN POSSIBLE SUNDAY
NIGHT AND MONDAY. TEMPERATURES WILL BE BELOW NORMAL THROUGH
SATURDAY NIGHT...THEN INCREASE TO NEAR NORMAL SUNDAY AND RISE A
BIT ABOVE NORMAL SUNDAY NIGHT AND MONDAY.

&&

.AVIATION...
FRONT WILL CONTINUE TO MOVE SOUTHWARD WITH PREVAILING MVFR AT
FMY/RSW THAT SLOWLY LIFTS DURING THE AFTERNOON. BEHIND THE FRONT
ANTICIPATE TEMPO MVFR CEILINGS FOR TPA/PIE/SRQ. ENOUGH DRY AIR
SLIDES IN TONIGHT FOR VFR ALL TERMINALS...AM BEING OPTIMISTIC
ESPECIALLY IN THE SOUTH. NORTHWEST AND NORTH WINDS SHOULD REMAIN
11 KNOTS OR LESS...ALTHOUGH NORTHERLY WINDS INCREASE SOME
WEDNESDAY MORNING AND MAY BECOME GUSTY TOWARD AFTERNOON.

&&

.MARINE...
BREEZY NORTHERLY WINDS WILL INCREASE TO ADVISORY CRITERIA TONIGHT
AND CONTINUE INTO EARLY THURSDAY. WINDS AND SEAS SHOULD THEN
SUBSIDE SOME DURING THURSDAY AND BECOME NORTHEASTERLY INTO THE
WEEKEND.

&&

.FIRE WEATHER...
DRIER AIR WILL OVERSPREAD THE REGION OVER THE NEXT FEW DAYS WITH
SEVERAL HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT EXPECTED BOTH
WEDNESDAY AND THURSDAY. WILL THEREFORE ISSUE A RED FLAG WARNING
FOR WEDNESDAY AND A FIRE WEATHER WATCH FOR THURSDAY FOR THE ENTIRE
AREA INCLUDING PINELLAS WHICH WILL LIKELY HAVE LOW RELATIVE
HUMIDITY AND WINDS AROUND 15 MPH.
&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  40  56  32  55 /   0   0   0   0
FMY  49  62  35  61 /   0   0   0   0
GIF  38  56  29  55 /   0   0   0   0
SRQ  43  57  34  57 /   0   0   0   0
BKV  35  52  25  54 /   0   0   0   0
SPG  44  53  38  54 /   0   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR CHARLOTTE-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEE-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-
     SUMTER.

     RED FLAG WARNING FROM NOON TO 6 PM EST WEDNESDAY FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE
     SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-
     MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     WIND CHILL ADVISORY FROM 4 AM TO 9 AM EST WEDNESDAY FOR CITRUS-
     DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-
     PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     HARD FREEZE WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
     MORNING FOR CITRUS-LEVY.

GULF WATERS...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST
     THURSDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT
     20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...69/CLOSE
LONG TERM/AVIATION...09/RUDE
Hazardous weather outlook, Jan 11, 5:04 AM EST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
504 AM EST TUE JAN 11 2011

FLZ039-042-043-048>052-055>057-060>062-065-120500-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
504 AM EST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
WINDS AND SEAS OFFSHORE WILL INCREASE LATE TONIGHT AS A STRONG
AREA OF HIGH PRESSURE BUILDS IN. A SMALL CRAFT ADVISORY IS LIKELY
LATE TONIGHT. BOATERS SHOULD REMAIN TUNED TO THE MARINE FORECAST
FOR FURTHER UPDATES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...EXCESSIVE COLD IMPACT...
COLDER AIR WILL BE MOVING INTO THE AREA TONIGHT. SOME LOCATIONS
OVER THE NATURE COAST MAY SEE NEAR-FREEZING TEMPERATURES ON
WEDNESDAY MORNING. EVEN COLDER TEMPERATURES ARE EXPECTED ON
THURSDAY MORNING...WITH LOWS IN THE MID 20S OVER THE NATURE COAST
AND LOWER 30S MOST OTHER LOCATIONS.

...WIND AND SEA IMPACT...
WINDS AND SEAS OFFSHORE WILL REMAIN ELEVATED THROUGH AT LEAST THE
END OF THE WEEK UNTIL THE CENTER OF THE HIGH MOVES CLOSER TO THE
AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCNATT

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 5:05 AM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Polk, Sumter9 hr
Jan 11, 2:07 PM ESTFire Weather WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter24 hr
Jan 11, 2:07 PM ESTRed Flag WarningTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter28 hr
Jan 11, 3:07 PM ESTFreeze WatchTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter12 hr
Jan 11, 3:07 PM ESTHard Freeze WatchTBW12 hr
Jan 11, 5:48 PM ESTFreeze WarningTBW15 hr
Jan 11, 6:30 PM ESTWind Chill AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter15 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.